All Title Author
Keywords Abstract

-  2015 

一类具有扩散的竞争模型正解的多解性和惟一性 The Multiplicity and Uniqueness of Positive Solutions for a Competition Model with Diffusion

Keywords: 竞争模型,多解性,惟一性,数值模拟

Full-Text   Cite this paper   Add to My Lib




[1]  Kato T.Perturbation Theory for Linear Operators[M].New York:Springer-Verlag,1966.
[2]  He X Q,Ni W M.The effects of diffusion and spatial variation in Lotka-Volterra competition diffusion systemⅠ:Heterogeneity vs.homogeneity[J].Journal of Differential Equations,2013,254(2):528-546.
[3]  Hutson V,Lou Y,Mischaikow K.Convergence in competition models with small diffusion coefficients[J].Journal of Differential Equations,2005,211(1):135-161.
[4]  Du Y H,Lou Y.Some uniqueness and exact multiplicity results for a predator-prey model[J].Transactions of the American Mathematical Society,1997,349(6):2443-2475.
[5]  Wu J H.Global bifurcation of coexistence state for the competition model in the chemostat[J].Nonlinear Analysis,2000,39(7):817-835.
[6]  Guo Z M,Gao R H.Structure of positive solutions for some semilinear elliptic systems where bifurcation from infinity occurs[J].Nonlinear Analysis:Real World Application,2006,7(1):109-123.
[7]  Jiang H L,Wu J H,Wang L J,et al.Qualitative analysis for a competition model with B-D functional response and numerical simulation[J].Numerical Methods for Partial Differential Equations,2014,30(5):1575-1594.
[8]  Beddington J R.Mutual interference between parasites or predators and its effect on searching efficiency[J].Journal of Animal Ecology,1975,44(1):331-340.
[9]  DeAngelis D L,Goldstein R A,O'Neill R V.A model for trophic interaction[J].Ecology,1975,56(4):881-892.


comments powered by Disqus